# SDR C2XA96IA057

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 6130 · Propeller Braking
- Part: Propeller Brake
- Part number: FE1595006
- Condition: Burned
- Location: Nr 2 Eng
- Part time: 5,795 hours
- Stage of operation: TX
- Nature of condition: B, P
- Precautionary procedure: C, D, F

## Discrepancy

IAH - FLT NR 2661 - AFTER AN ABORTED TAKEOFF DUE TO ERRATIC AIRSPEED INDICATION, THE CO-PILOT NOTICED SMOKE EMITTING FROM THE RIGHT NACELLE ON TAXI BACK TO THE GATE.  NO FIRE WARNING WAS INDICATED, BUT THE CREW ELECTED TO BLOW THE NR 2 ENGINE FIRE BOTTLE AS A PRECAUTIONARY MEASURE.  MAINTENANCE INSPECTED THE NR 2 ENGINE AND FOUND THE PROPELLER BRAKE TO BE BURNED.  MAINTENANCE REMOVED THE PROP BRAKE AND PLACED THE SYSTEM UNDER MEL 61-50-1C, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
